# SDR UALA2011071703648

- Difficulty date: July 15, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,112 hours, 11,780 cycles
- Engine: Pwa PW4056
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 102
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENG START, VLV LIGHT ON OVERHEAD PNL, NO ROTATION AND NO PRESS DROP.  NEEDS START VALVE.  REPLACED NR 2 ENG START VALVE.  LEAK CHECK AND OPERATIONAL CHECK OF VLV ALL NORMAL.
